# SDR DALA2024022302548

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 38,879 hours, 4,910 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lav O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3332 DURING WAKE UP FOUND LAVATORY OXYGEN MODULE IN 3CL LAVATORY WILL NOT STAY CLOSED. CORRECTIVE ACTION: REPLACED THE OXYGEN CONTAINER ASSY IN LAV 203 AND PERFORMED SUCCESSFUL O2 DROP CK PER A330 AMM 35-21. (5826834)
